CFP last date
20 June 2024
Reseach Article

Approximation of Asymptotic Expansion of Wavelets

by Shyam Lal, Susheel Kumar
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 138 - Number 1
Year of Publication: 2016
Authors: Shyam Lal, Susheel Kumar
10.5120/ijca2016908675

Shyam Lal, Susheel Kumar . Approximation of Asymptotic Expansion of Wavelets. International Journal of Computer Applications. 138, 1 ( March 2016), 1-6. DOI=10.5120/ijca2016908675

@article{ 10.5120/ijca2016908675,
author = { Shyam Lal, Susheel Kumar },
title = { Approximation of Asymptotic Expansion of Wavelets },
journal = { International Journal of Computer Applications },
issue_date = { March 2016 },
volume = { 138 },
number = { 1 },
month = { March },
year = { 2016 },
issn = { 0975-8887 },
pages = { 1-6 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume138/number1/24340-2016908675/ },
doi = { 10.5120/ijca2016908675 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T23:38:30.661593+05:30
%A Shyam Lal
%A Susheel Kumar
%T Approximation of Asymptotic Expansion of Wavelets
%J International Journal of Computer Applications
%@ 0975-8887
%V 138
%N 1
%P 1-6
%D 2016
%I Foundation of Computer Science (FCS), NY, USA
Abstract

In this paper, the approximation of asymptotic expansion for the wavelet is obtained and the approximation of asymptotic expansions for generalized Mexican hat wavelet and the wavelet corresponding to mth order cardinal B-spline are obtained. Estimates of present investigations are based on Wong’s method.

References
  1. Wong, R., Asymptotic Approximations of Integrals, Academic Press, New York (1989).
  2. W. Sweldens and R. Pensiess, Quadrature formulae and asymptotic error expansions for wavelet approximation,of smooth function,Siam J. Numei. Anal.Vol. 31, No. 4, pp. 1240- 1264, August 1994.
  3. R.S.Pathak and A. Pathak, Asymptotic Expansion of the Wavelet transform with error term World Scientific(2009),ISBN:978-90-78677-26-0, pp:154-164.
  4. Wong, R., Explicit error terms for asymptotic expansions of Mellin convolutions, J. Math. Anal. Appl. 72(1979), 740-756.
  5. R. Ashurov and A. Butaev ,On continuous wavelet transforms of distributions,Applied Mathematics Letters 24 (2011) 15781583.
  6. Chui C. K., An introduction to wavelets (Wavelet analysis and its applications), Vol. 1, Academic Press, USA, (1992).
Index Terms

Computer Science
Information Sciences

Keywords

First Order Cardinal B-spline Asymptotic Approximation m th Order Cardinal B-spline Asymptotic Expansion Wavelet Transform Generalized Mexican Hat Wavelet Mellin Transform